# SDR FDEA202208252067

- Difficulty date: August 25, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186218234
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOOR PANEL 232MAF HAS SEVERAL AREAS OF DELAMINATION FABRICATED NEW FLOOR PANEL 232MAF IAW FEDEX DWG SRZ-25-005, REV. R, FEDEX GMM 7-0-  1000, REV. 182, AND B757 AMM 51-24-05-7.
